# SDR DALA2019010200009

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 46,630 hours, 32,527 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT WALKWAY EMERGENCY LIGHT WERE FOUND TO BE INOPERATIVE. MAINTENANCE FOUND A WIRE TERMINAL BROKEN. THE WIRE TERMINAL WAS REPAIRED PER SWPM CHAPTER 20. THE AIRCRAFT IS NOW OK FOR SERVICE. (LP #5521308)
